skin-hair-icon
Not sure about
I donated blood a few days ago.. Now there are red patches at those spots .. The skin is even turning black at that spot .   please tell me what should I do ..
12 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi You may be having a bruise from the needle as a large needle is usually inserted. The other rashes may be related to any plasters used during the process. If the rashes do not progress or if there is no itching, do not worry about the rashes as they will resolve. However,  if the rashes increase or if they become itchy or painful, do consider meeting a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.